# SDR RAIA201404040004

- Difficulty date: April 4, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 33,573 hours, 29,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT AT FRAME 61 HAS CORROSION.  MAINTENANCE REPLACED FLOOR SUPPORT.
